MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301713
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the blue suregrip was found to be detached from the tubing when the product was taken out of the individual package, there appeared to be a bonding failure.There was no patient injury.
 
Additional Manufacturer Narrative
Investigation summary: the device history record was reviewed and indicated that the product was released accomplishing all quality standards.One sample without original package or lot number were received for evaluation.After performing a visual inspection, a detachment of the sure grip connector and missing solvent was observed.A gemba walkthrough the manufacturing area with the multifunctional team (quality, manufacturing, engineering) was conducted.After the walkthrough, an exact root cause could not be determined however a potential root cause could be due to missing adhesive resulting from a variation in the sensor that detects and alarms the system.When the application of adhesive is performed, the sensor inspects the devices for the correct amount of adhesive.However, if the sensor has a variation then the issue of missing solvent may occur and be undetected.A work order was created to document the sensor settings.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 7MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11400055
Report Number9612030-2021-02804
Device Sequence Number3372901
Product Code GAZ
UDI-Device Identifier10884527019700
UDI-Public10884527019700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301713
Device Catalogue Number8888301713
Device Lot Number2011502164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/26/2021
Patient Sequence Number1